MAUDE Adverse Event Report: AEQUALIS GLENOID; SHOULDER JOINT POLYMER PROSTHESIS

AEQUALIS GLENOID; SHOULDER JOINT POLYMER PROSTHESIS
Model Number PEGGED SPHERICAL BASE SIZE LARGE
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 12/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.
 
Event or Problem Description
"it was reported that a patient underwent a revision surgery due to aseptic loosening of the glenoid component, 9 years after initial surgery.Patient id : (b)(6).".

Brand Name
AEQUALIS GLENOID
Common Device Name
SHOULDER JOINT POLYMER PROSTHESIS
MDR Report Key9610137
Report Number3000931034-2019-00200
Device Sequence Number2720856
Product Code KWS
UDI-Device Identifier03700386915475
UDI-Public03700386915475
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K994393
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2019
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberPEGGED SPHERICAL BASE SIZE LARGE
Device Catalogue NumberDWB217
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2019
Initial Report FDA Received Date01/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR
Patient Weight91